# SDR 2008UALA05745

- Difficulty date: September 14, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N934UA
- Make and model: Boeing 737522
- Aircraft serial: 26662
- Aircraft time: 44,912 hours, 32,273 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Condition: Overserviced
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

OIL TEMP INDICATION BOTH ENGINES.  RTFL.  FOUND NR 1 AND 2 CSD OIL LEVEL HIGH.  DRAINED OIL TO PROPER LEVELS. REPLACED NR 1 OIL TEMP INDICATOR AND NR 2 CSD.
